# SDR CALA2012060400398

- Difficulty date: June 4, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 47,608 hours, 6,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 325, RBL 21 TO 31 FLOORBEAM CORRODED. CABIN BS 325 LBL 62 TO RBL 56 FLOORBEAM UPPER FLANGE REPAIRED IAW SRM53-00-51, REPAIR 1, FIG 201, HFEC NO CRACK FOUND.
